# SDR IPXA2017041816252

- Difficulty date: April 18, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N338UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 18,125 hours, 6,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH ON OVERHEAD PANEL DOES NOT STAY ON WITH SWITCH COVER CLOSED.  R & R GUARDED SWITCH COVER IAW AMM 33-51-08
